# SDR ASOA03385

- Difficulty date: July 24, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RIGHT AFT SILL WEB FROM FS 39-41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT SILL WEB FROM FS 39-41 IAW SRM 51-25-00.  (M)
